# SDR UALA2011050602242

- Difficulty date: May 6, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 60,742 hours, 22,540 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA 563 ON STR 27R IN FWD CGO BILGE AREA (WITHIN 20 INCHES OF THE CARGO DOOR, CORR TASK #C53-119-02).  MAJOR REPAIR ACCOMPLISHED:  REPLACED PRODUCTION STRINGER SPLICE AT STA 560, STR 27R PER SRM.
